JOURNAL OF THE JAPAN WELDING SOCIETY
Online ISSN : 1883-7204
Print ISSN : 0021-4787
ISSN-L : 0021-4787
Mathematical Theory of Heat Conduction due to Heat Source (Report I)
S. Nakajima
Author information
JOURNALS FREE ACCESS

1951 Volume 20 Issue 9-10 Pages 273-286

Details
Abstract

In this research, heat conduction is limited to physical systemes governed by linear differential equations. Generalizing the conception of heat source, the author proposes a general solution of unsteady heat flow due to the heat sources which change the distribution, shape and place of growing heat energy such as chemical change, radioactivity, Joule's heat of electric current etc. Main solutions are shown in equations (P-1) to (P-7).
Specializing equations (P-1) and (P-7), the general solutions of heat flow corresponding to all welding conditions of heat flow in simple form solid are derived.
But the above-mentioned limit is doubtful in such high temperature phenomenon as welding, there-fore their effects should be investigated in the future.

Information related to the author
© by JAPAN WELDING SOCIETY
Previous article Next article
feedback
Top